How should I treat thrush while on antibiotics?

August 15th, 2011 by Emily

Question: How should I treat thrush while on antibiotics?
Two days ago I started taking antibiotics to treat a bad case of tonsillitis which I got following a bout of the flu. Now I have thrush (and am also anticipating to get hit by lightning tomorrow) and am wondering how would be best to treat it. I still have 5 days of antibiotics (penicillin VK) left to take, and so am wondering if I treat it now, will the thrush just be caused to return. Many thanks

Best answer:

Answer by AbC
If you go back to your physician he/she can prescribe you something to deal with it (i cant remember its name) or you can go to a chemist and they have special cream… just as at the counter and they will help you! :)

trush might return but generally it goes once antibiotic consumption stops.

Know better? Leave your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “How should I treat thrush while on antibiotics?”

  1. GatorMommy says:

    Thrush is caused by an overgrowth of yeast. Being on antibiotics can cause a small yeast problem to absolutely explode. You can have your doctor give you a script for Diflucan and maybe even some Nystatin suspension to coat the inside of your cheeks.

    Feel better soon!

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,900 bad guys.